# SDR USAASB03094

- Difficulty date: June 28, 2003
- Submitted: August 20, 2003
- Operation: Air carrier
- Aircraft: N434US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24556
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE EMERGENCY LIGHT AT SEAT 6C INOPERATIVE.  MAINTENANCE REPAIRED A BROKEN WIRE.  OPERATIONAL CHECK GOOD.  (M)
